MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383538
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd nexiva leaked at a connection the following information was provided by the initial reporter: the iv needle leaked to the double lumen during the injection of the patient at the connection.
 
Event or Problem Description
"has there been any impact on the patient (serious injury, medical intervention, change of treatment required)? = yes, patient had to be re-pricked, is a patient who is difficult to prick.".
 
Additional Manufacturer Narrative
Additional information received regarding patient.E/f codes updated.
 
Additional Manufacturer Narrative
Investigation results: no photographic evidence or physical samples were accessible to investigate the reported condition.Our quality engineer team conducted a comprehensive review of the device history record for the provided material number 383538 and lot number 3241214.This review did not uncover any abnormalities during the production process that could have caused this defect, and all quality tests were found to be within the specified standards.Unfortunately, the exact cause of this incident could not be determined based on the information available.We will continue to track and analyze complaints related to this device and the reported condition in order to identify any emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19397590
Report Number1710034-2024-00493
Device Sequence Number7762180
Product Code FOZ
UDI-Device Identifier00382903835386
UDI-Public(01)00382903835386
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number383538
Device Lot Number3241214
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by ManufacturerNot provided
06/24/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/10/2024
07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown